Subconvexity for additive equations: Pairs of undenary cubic forms

Joerg Brueden*, Trevor D. Wooley

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)
292 Downloads (Pure)

Abstract

We investigate pairs of diagonal cubic equations with integral coefficients. For a class of such Diophantine systems with 11 or more variables, we are able to establish that the number of integral solutions in a large box is at least as large as the expected order of magnitude.

Original languageEnglish
Pages (from-to)31-67
Number of pages37
JournalJournal für die reine und angewandte Mathematik
Volume696
DOIs
Publication statusPublished - Nov 2014

Keywords

  • WARINGS PROBLEM
  • ASYMPTOTIC FORMULAS
  • CIRCLE METHOD
  • 3 CUBES
  • SUMS

Fingerprint

Dive into the research topics of 'Subconvexity for additive equations: Pairs of undenary cubic forms'. Together they form a unique fingerprint.

Cite this